MathSciNet Relay Station
MathSciNet bibliographic data
MR1885647 (2003f:14002) 14A22 (16S38 18E15)
Smith, S. Paul Subspaces of non-commutative spaces. Trans. Amer. Math. Soc. 354 (2002), no. 6, 2131–2171 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement